# SDR FDEA201810242993

- Difficulty date: October 24, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,188 hours, 25,861 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STILL YAWS LEFT ON LANDING. ALSO, IT SEEMED TO YAW TO THE LEFT ON T/O ALSO, AND TAXI. REPEAT WRITE UP. JACKED LT GEAR PER MM 07-11-03-2. FOUND NO GRABBING BRAKES, FOUND THE INPUT ROD FOR THE RUDDER PEDAL STEERING MISS ADJUSTED, ADJUSTED ROD PER MM 32-51-00-5-3. NEED TO PERFORM A/C TAXI. PERFOMED TAXI TEST PER JRH, AIRCRAFT GOING STRAIGHT, STEERING SYSTEM WORKING GOOD.
